# SDR SWAA030622

- Difficulty date: March 17, 2003
- Submitted: March 20, 2003
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 52,734 hours, 39,360 cycles
- Engine: CFM56*
- Engine time: 41,560 hours, 30,031 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM56
- Part serial: 721741
- Condition: Failed
- Location: Lh Wing
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

( IN-FLT SHUTDOWN, DECLARED EMERGENCY )……………………..DURING CLIMB # 1 ENGINE SHUTDOWN, WOULD NOT RESTART.                             R&R # 1 ENGINE PER MM.
